# SDR QXEA9801035

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Gear Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR SELECTED UP THE AMBER DOOR LIGHT REMAINED ON.  VISUALLY VERIFIED THAT THE GEAR DOOR WAS OPEN.  CYCLED LANDING GEAR AND ALL LIGHTS WENT OUT.  ADJUSTED AFT GEAR DOOR ACTUATOR ROD END IAW MM MANUAL 32-10-36.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
